Rafen Ibuprofen 200mg 30 Tablets

Rafen Ibuprofen 200mg 30 Tablets

Brand: Rafen
Categories: Medications, Pain Relief
Catalogue ID:792271
Product Code: 9323610007223
Availability: In Stock
  • $2.49


This product has a maximum quantity of 1

Expiry: 05/2024


For the temporary relief of pain where inflammation is present.

Directions:

  • Adults and children over 12 years: Initial dose two tablets if necessary one or two tablets every four hours.
  • Do not exceed six tablets in 24 hours.
  • If symptoms persist for more than three days, consult your doctor.
  • Rafen 200 should be taken immediately after food.
  • Rafen 200 is not recommended for use in children under 12 years of age.

Ingredients:

Each tablets contains: Ibuprofen 200mg.

Warnings:

  • This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged or excessive use without medical supervision could be harmful.
  • Ask your doctor or pharmacist before use if you have asthma, are pregnant, are taking anticoagulants, diuretics, lithium, methotrexate or medication for high blood pressure.
  • Do not take if you allergic to aspirin, ibuprofen or other NSAID's, or if you have a stomach ulcer of other stomach disorder, impaired kidney function or heart failure.
  • Do not use in the last three months of pregnancy.
  • Always read the label. Use only as directed. Consult your healthcare professional if symptoms persist.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Rafen Ibuprofen 200mg 30 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Tags: Rafen Ibuprofen 200mg 30 Tablets, 9323610007223, Pain Relief

Customers who bought Rafen Ibuprofen 200mg 30 Tablets also bought

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

Otrivin Adult Nasal Spray for Blocked Nose 10mL

Otrivin Adult Nasal Spray is a nasal decongestant that nasal decongestant that provides fast* relief..

$11.99
Best Price Ex Tax: $11.99

Pharmacy Choice Paracetamol 100 Tablets S3

For temporary relief of pain and fever...

$2.99
Best Price Ex Tax: $2.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email